Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 4 found articles
 
 
  Weighted rational approximation in the complex plane
 
 
Title: Weighted rational approximation in the complex plane
Author: Pritsker, I.E.
Varga, R.S.
Appeared in: Journal des mathematiques pures et appliquees
Paging: Volume 78 (1999) nr. 2 pages 26 p.
Year: 1999
Contents:
Publisher: Elsevier, Paris
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 4 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands